# SDR IPXA2023081593919

- Difficulty date: August 14, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- Aircraft time: 24,285 hours, 15,056 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Part number: UNKNOWN
- Part serial: NA
- Condition: Inoperative
- Location: Doors
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW ENTRY DOOR STAY MECHANISM BLACK BUTTON WILL NOT POP UP TO THE LOCK OPEN POSITION. DEFERRED PER MEL 52-11-01-2-4 DMP C/W. PLACARD INSTALLED.DEF CLEARED BY PAGE 346606-3 (LINKED TO DEFERRAL D811402) / PER LP 346606/3 - REPAIRED PER EO A300-5210-87929-A. OPS GOOD.
